You are here:

Urology/lack of pleasure during ejaculation


Hassan Mahmood wrote at 2014-09-17 11:11:23
I have stopped using Lipitor(statin 10mg)  for the past 20 days. I have experienced a slight  improvement since then. I also doubt that I have colon cancer. In addition to Lipitor and other BP/diabetes  medicines,  will colon cancer also cause less volume of semen and lack of pleasure during ejaculation?  


All Answers

Answers by Expert:

Ask Experts


Arthur Goldstein, M.D.


Problems or questions related to the field of urology; ie urinary stone disease, urinary cancers (kidney, bladder, prostate, testis, etc.), urinary infections, etc. I no longer answer questions related to erection problems or male sexual dysfunction.


I am retired from the active practice of urology. My 34 years was totally in the clinical field and involved the entire gamut of genitourinary problems, with special interest in endourology.

American Medical Association, American Urological Association, American College of Surgeons

College degree - BS Medical degree - MD Master of Science - MS

©2016 All rights reserved.